MAUDE Adverse Event Report: Synthes GmbH LCP Drill Sleeve 5 f/Drill Bits ø4.3; Guide, surgical, instrument

Synthes GmbH LCP Drill Sleeve 5 f/Drill Bits ø4.3; Guide, surgical, instrument
Catalog Number 323.042
Medical Device Problem Codes Break (1069); Entrapment of Device (1212)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/25/2026
Type of Reportable Event Malfunction

Brand Name
LCP Drill Sleeve 5 f/Drill Bits ø4.3
Common Device Name
Guide, surgical, instrument
Manufacturer (Section D)
Synthes GmbH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
Monument
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
+1(908)386-3534
MDR Report Key50793057
Report Number8030965-2026-09455
Device Sequence Number21193007
Product Code FZX
UDI-Device Identifier07611819246607
UDI-Public(01)07611819246607(10)50024P4
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number323.042
Device Lot Number50024P4
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown